| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that during intraocular lens (iol) implantation procedure, the lens was found to be scratched.Hence the lens was removed and replaced with another lens of same power in the same procedure.There was patient contact and the procedure was complete on the same day.Additional information was requested, but no further information is available.